Semilinear Dirichlet problem with nearly critical exponent asymptotic location of Hot spots.
Manuscripta mathematica, Tome 94 (1997) no. 2, pp. 337-346
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1997__94_2_156343,
author = {Martin Flucher and W. Juncheng},
title = {Semilinear {Dirichlet} problem with nearly critical exponent asymptotic location of {Hot} spots.},
journal = {Manuscripta mathematica},
pages = {337--346},
year = {1997},
volume = {94},
number = {2},
zbl = {0892.35061},
url = {http://geodesic.mathdoc.fr/item/MM2_1997__94_2_156343/}
}
TY - JOUR AU - Martin Flucher AU - W. Juncheng TI - Semilinear Dirichlet problem with nearly critical exponent asymptotic location of Hot spots. JO - Manuscripta mathematica PY - 1997 SP - 337 EP - 346 VL - 94 IS - 2 UR - http://geodesic.mathdoc.fr/item/MM2_1997__94_2_156343/ ID - MM2_1997__94_2_156343 ER -
Martin Flucher; W. Juncheng. Semilinear Dirichlet problem with nearly critical exponent asymptotic location of Hot spots.. Manuscripta mathematica, Tome 94 (1997) no. 2, pp. 337-346. http://geodesic.mathdoc.fr/item/MM2_1997__94_2_156343/